# SDR 2002FA0000485

- Difficulty date: April 4, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N5227U
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0290
- Engine: Lyc O360*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 22411001
- Condition: Cracked
- Location: Rt Mlg
- Part time: 8,288 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FITTING, WITH 3 CRACKS,  IS PART OF THE RIGHT MAIN LANDING GEAR SPRING WHICH ATTACHES TO THE AXLE.
